# SDR UALA2009062401781

- Difficulty date: June 23, 2009
- Submitted: June 28, 2009
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 49,802 hours, 18,136 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEV HAS BAD LIGHTNING STRIKE THAT DEFORMED TIP AND BLEW OFF OUTER STATIC TIP BASE.  CAP OF LT ELEVATOR IS BURNED, BUCKLED AND MISSING FASTENERS. REPLACED CAP OF LT ELEVATOR.
